← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@notaround

@farmboy I did for one day during the worst experience I had – a year ago I was without it for 3 days. Confusion is a mild way of putting it! Really thought I wasn't going to make it.

It's okay to be confused and anxious – dealing with withdrawal is scary and unpleasant. We gotta give ourselves a break.

From this and your more recent post, it almost sounds like you're getting hit with withdrawal and the flu. It is flu season so take care of yourself. While it would be neat, I don't think withdrawal is making any of us immune to the flu. It's hard to tell with flu-like symptoms vs the flu so stock up on soup and herbal tea and get some extra rest either way.

Jump to this post


Replies to "@farmboy I did for one day during the worst experience I had - a year ago..."

Thank you for your reply. Today has been a lot better. Less stomach aches and headaches. Pretty tired though.

  Request Appointment